# SDR AALA202107138763

- Difficulty date: June 30, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA AT LOWER SILL FR 68 AT LEVEL STR 23L. PERFORMED PERMANENT REPAIR ON LOWER SILL IAW A321 SRM 53-41-14-300-001, FIG.001, (SHEET4) PRINCIPLE 7.
